# SDR RAIA201009260001

- Difficulty date: September 26, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 25,401 hours, 24,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THAT EMERGENCY LIGHT AT 18B WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED AND RESET EMERGENCY LIGHT AT 18B.  SYSTEM OPS CHECKED GOOD.
